# SDR DL72W011495

- Difficulty date: September 6, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- Aircraft time: 60,175 hours, 41,292 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65175061
- Condition: Cracked
- Location: Fs 1303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / FRAME / FS 1303 / RH :                           CRACKED FLANGE REPAIR                                       THE FS 1303 RH FRAME WAS FOUND WITH A CRACK IN THE INNER    FLANGE OF THE FRAME AT A HYDRAULIC LINE CLAMP ATTACH        LOCATION JUST ABOVE THE RH VENTRAL STAIRWELL TORQUE BOX     STRUCTURE.  THE CRACK WAS ROUTED OUT OF THE FLANGE AND      REPAIRED WITH AN ALUMINUM EXTRUDED ANGLE PER ER/A 381707-14,REV A.
